Combinatorica

, Volume 20, Issue 2, pp 281–293 | Cite as

A Lower Bound for the Translative Kissing Numbers of Simplices

  • István Talata
Original Paper
  • 44 Downloads

H

(K) of a d-dimensional convex body K is the maximum number of mutually non-overlapping translates of K that can be arranged so that all touch K. In this paper we show that \(\) holds for any d-dimensional simplex \(\) (\(\)). We also prove similar inequalities for some, more general classes of convex bodies.

AMS Subject Classification (1991) Classes:  52C17, 05D05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society, 2000

Authors and Affiliations

  • István Talata
    • 1
  1. 1.Department of Mathematics, Auburn University; 218 Parker Hall, Auburn, AL 36849-5310, USA and Department of Mathematics, The University of Michigan; East Hall, 525 East University Avenue, Ann Arbor, MI 48109-1109, USA; E-mail: talata@math.lsa.umich.eduUS

Personalised recommendations